Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 6, NWS Atlanta, GA

January 3, 2020Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 3, 2020, 11:24 AM EST for Gwinnett County, Georgia. It was in force for 61 min.

The area

The outline as issued.

The facts

Issued
Jan 3, 2020, 11:24 AM EST (16:24 UTC)
Expired
Jan 3, 2020, 12:25 PM EST
In force
61 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pew Creek at Patterson Road near Lawrenceville (LAWG1). The gauge peaked at 10.81 ft at Jan 3, 2020, 11:00 AM EST.

actionminormoderate51001/0301/04
Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02205522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

204 
WGUS42 KFFC 031624
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1124 AM EST Fri Jan 3 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Pew Creek near Lawrenceville  affecting Gwinnett County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC135-040624-
/O.NEW.KFFC.FL.W.0006.200103T1624Z-000000T0000Z/
/LAWG1.1.ER.200103T1622Z.200103T1622Z.000000T0000Z.UU/
1124 AM EST Fri Jan 3 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Pew Creek near Lawrenceville.
* From this morning until further notice.
* At 11 AM Friday the stage was 10.9 feet...and rising.
* Flood stage is 11 feet.
* At 9 feet...Bankfull is reached upstream and downstream from the 
  river gauge at Patterson Road.
  

&&

LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
      3389 8408 3392 8409             

$$
1 follow-up statement
573 
WGUS82 KFFC 031725
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1225 PM EST Fri Jan 3 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Pew Creek near Lawrenceville  affecting Gwinnett County

 
GAC135-031755-
/O.CAN.KFFC.FL.W.0006.000000T0000Z-200103T1725Z/
/LAWG1.1.ER.200103T1622Z.200103T1630Z.200103T1634Z.UU/
1225 PM EST Fri Jan 3 2020

The Flood Warning is cancelled for
  The Pew Creek near Lawrenceville .
* This takes effect immediately.
* At 12 PM Friday the stage was 9.9 feet...and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 9 feet...Bankfull is reached upstream and downstream from the 
  river gauge at Patterson Road.
  

&&

LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
      3389 8408 3392 8409             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 3, 6:46 AM EST, 4 hours 38 minutes earlier.

Area forecast discussion, Jan 3, 6:46 AM EST, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
646 AM EST Fri Jan 3 2020

.UPDATE...

Updated to include areas of dense fog across the wedged zone of
north Georgia and have advisory out until 10am. Also adjusted some
pop trends this morning given more convective banding occurring
in western portions of the area that could have some embedded
isolated lightning. Previous discussion follows.

Also 12z Aviation update below.

Baker

&&

.PREV DISCUSSION... /Issued 330 AM EST Fri Jan 3 2020/

SHORT TERM /Today through Saturday/...

Complex fcst continues today into Saturday given multiple forcing
features. Warm front associated with developing sfc low to the west
is progressing northward this morning while a lingering wedge keeps
a rather tight thermal gradient across the eastern Atlanta metro
back toward Athens and farther north. More stratiform precip has
been rather light back in the northwestern tier of the CWA, though
there is more indication of convective banding further south - see
Hydrology section below for more details.

Aside from the heavy rain/flooding threats, there is enough progged
instability today generally south of the I-85 corridor to have
thunderstorm potential with strong wind threat from enhanced
downdrafts aided by hydrometeor loading. SPC Day 1 Outlook continues
to have a Marginal risk across this portion of our CWA as well.

Somewhat occluded fropa looks to occur late today across the NW,
then exit the SE by late this evening/early Saturday, though the
amplified upper trough axis won't swing across the region until late
Saturday/early sunday. Have therefore continued chance pops for
showers across most of the area in the morning and then have a
gradual decrease to be more confined to north GA by the afternoon.
With the cold core advecting into the north and some lingering low
level moisture, thermal profiles still support some brief rain
shower to snow shower transition and by Saturday late afternoon into
evening, some light snow accumulations under half an inch cannot be
ruled out in the higher peaks of northeast GA.

Temps look to make it into the 60s across most of north GA today and
even the low to mid 70s in portions of central GA in the warm sector
of the aforementioned frontal system. Saturday looks a bit cooler
but still above climo prior to the trough axis passing through and
the expected CAA just beyond the short term.

Baker

&&

.LONG TERM /Saturday Night through Thursday/...

Progressive pattern continues through the extended forecast period.
Still looking at the potential for some lingering light rain/snow
showers across the far north Saturday evening in the moderate to
strong cold advection behind the exiting short wave. Chances for any
significant accumulations remain low at this time, however some light
amounts are possible, especially along the ridges and peaks of the
north Georgia mountains. Cold and dry Sunday/Sunday night before
warming returns ahead of the next system approaching Monday night.
Looks like temperatures rebound enough for precipitation to be liquid
from the onset late Monday night/early Tuesday. Tuesday night we
will need to watch for the potential of a brief wintry mix across the
far north once again if the colder air is able to catch up with the
exiting precipitation. Dry and cool Wednesday through Wednesday
night before another warmup ahead of the next system moving in for
the end of the week.

20

&&

.HYDROLOGY...

While the upper forcing and more enhanced deep layer moisture axis
still supports likely showers or light to moderate rain in the
northwestern CWA, we will hold onto the current Flood Watch, though
not confident in higher amounts for any expansion north of the I-85
corridor. QPF has now had more consistency with honing in on
convective banding potential generally along and southeast of the I-
85 corridor through today, which is already occurring at the time of
this discussion in the SW near Columbus. Storm totals are looking to
be near 1.5 inches in this SW to NE swath, with isolated higher
amounts likely given the unseasonably precip efficient environment
with PWATs 1.5-1.75 inches, mostly unidirectional wind field, and
increased CAPE. Feel the flooding threat with any convective banding
is more of an isolated "flashy" type and not high enough progged
rainfall amounts in this area to warrant another watch, but will
definitely need close monitor today.

Baker

&&

.AVIATION...
12Z Update...
LIFR/VLIFR cigs and some dense fog across northern sites this
morning with higher near the southern sites. A warm front moving
northward could have some slight improvements to the northern
sites by 14/15z. Expect more widespread precip development during
the day today and possible banding of heavier showers or
thunderstorms. Kept TSRA mention to the southern sites though
cannot rule out farther north later. Winds east to NE for the
northern sites shifting SSW close to 14z this morning then west
by this afternoon.

//ATL Confidence...12Z Update...
Medium on all elements.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  53  59  34 /  90  70  50   5
Atlanta         66  52  56  33 /  90  70  40  10
Blairsville     60  46  51  28 /  80  80  60  20
Cartersville    62  49  55  31 /  80  80  50  10
Columbus        73  54  60  35 /  90  70  40   5
Gainesville     62  51  55  33 /  80  70  50  10
Macon           75  56  63  34 /  90  80  50   5
Rome            61  49  54  31 /  80  70  50  10
Peachtree City  68  52  57  33 /  90  70  40  10
Vidalia         78  61  67  36 /  50  80  70   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 10 AM EST this morning for the
following zones: Banks...Barrow...Bartow...Cherokee...Clarke...
Cobb...Dawson...DeKalb...Douglas...Forsyth...Gwinnett...Hall...
Jackson...Lumpkin...Madison...Morgan...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Pickens...Rockdale...South
Fulton...Walton...White.

Flood Watch through this evening for the following zones:
Catoosa...Chattooga...Dade...Floyd...Gordon...Murray...Walker...
Whitfield.

&&

SHORT TERM...Baker
LONG TERM....20
AVIATION...Baker
Hazardous weather outlook, Jan 3, 9:40 AM EST, 1 hour 44 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
940 AM EST Fri Jan 3 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
940 AM EST Fri Jan 3 2020

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Rest of Today and Tonight...

A Flood Watch remains in effect through this evening for far
northwest Georgia where moderate to occasionally heavy rainfall could
lead to flooding of creeks, streams and rivers, as well as roadways
and low-lying areas.

Other parts of north and central Georgia will see a round of
moderate to heavy rain today which could cause nuisance flooding due
to poor drainage and some rises on smaller creeks and rivers. No
widespread flooding is anticipated.

There is a marginal risk of isolated severe thunderstorms over much
of central Georgia today into the early evening which could produce
damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Heavy rain will taper off Friday night from west to east, but runoff
from earlier rain could produce rises and continued flooding on area
creeks and rivers.

There is also a slight chance for snow flurries over far north
Georgia Saturday afternoon and Saturday evening, especially in
higher elevations. Little or no accumulation or impacts are expected
at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jan 3, 8:38 AM EST, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
838 AM EST Fri Jan 3 2020

GAZ066-067-078-031415-
Harris GA-Troup GA-Meriwether GA-
838 AM EST Fri Jan 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS...SOUTHERN
TROUP AND SOUTHWESTERN MERIWETHER COUNTIES UNTIL 915 AM EST...

At 838 AM EST...a strong thunderstorm was near Whitesville-Pine Lake,
or near Valley...moving northeast at 60 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
LaGrange, Greenville, West Point, Hogansville, Pine Mountain, Saint
Marks, Mountville, Cannonville, Louise, Odessadale, Stovall, Big
Springs, Jones Crossroads, Baughs Crossroads, Smiths Crossroad,
Whitesville-Pine Lake, Lake Harding and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3318 8491 3304 8464 3266 8509 3267 8509
      3269 8512 3272 8512 3274 8511 3274 8513
      3276 8514 3278 8512 3281 8517 3283 8517
      3285 8515 3286 8519 3291 8519
TIME...MOT...LOC 1338Z 225DEG 53KT 3283 8510

WIND...40MPH
Special weather statement, Jan 3, 8:45 AM EST, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
845 AM EST Fri Jan 3 2020

GAZ032-033-044-045-053>057-067-068-031415-
Fayette GA-North Fulton GA-Cobb GA-Clayton GA-Coweta GA-DeKalb GA-
Spalding GA-Meriwether GA-Pike GA-Henry GA-South Fulton GA-
845 AM EST Fri Jan 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...NORTH FULTON...SOUTHERN
COBB...CLAYTON...EASTERN COWETA...SOUTHWESTERN DEKALB...WESTERN
SPALDING...NORTHERN MERIWETHER...NORTHWESTERN PIKE...NORTHWESTERN
HENRY AND SOUTH FULTON COUNTIES UNTIL 915 AM EST...

At 845 AM EST...a line of strong thunderstorms was along a line
extending from Cascade Heights to near Luthersville...and moving east
at 40 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Newnan, Decatur, Fayetteville, Jonesboro, Smyrna, Peachtree
City, East Point, Stockbridge, Union City, Forest Park, Riverdale,
College Park, Fairburn, Clarkston, Tyrone, Morrow, Lovejoy, Hapeville
and Stone Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3334 8472 3382 8454 3382 8416 3321 8440
      3304 8465 3315 8485
TIME...MOT...LOC 1345Z 253DEG 34KT 3372 8450 3324 8470
Special weather statement, Jan 3, 9:15 AM EST, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
915 AM EST Fri Jan 3 2020

GAZ034-045-046-054-055-057-031445-
Fayette GA-Rockdale GA-Clayton GA-DeKalb GA-Gwinnett GA-Henry GA-
915 AM EST Fri Jan 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE...ROCKDALE...
CLAYTON...DEKALB...SOUTHWESTERN GWINNETT AND WESTERN HENRY COUNTIES
UNTIL 945 AM EST...

At 915 AM EST...a line of thunderstorms was extending from Tucker to
near Hidden Valley Park to near Irondale... and moving east at 35
mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Lawrenceville, McDonough, Fayetteville, Conyers, Jonesboro,
Stockbridge, Snellville, Lilburn, Norcross, Doraville, Clarkston,
Hampton, Morrow, Lovejoy, Stone Mountain, Avondale Estates, Grayson,
Lithonia, Pine Lake and Woolsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3336 8452 3366 8427 3392 8427 3394 8395
      3382 8394 3379 8398 3376 8393 3372 8393
      3335 8420
TIME...MOT...LOC 1415Z 250DEG 32KT 3387 8424 3364 8423 3345 8438
Special weather statement, Jan 3, 9:17 AM EST, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
917 AM EST Fri Jan 3 2020

GAZ053-054-056-067-068-031445-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
917 AM EST Fri Jan 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...
SOUTHEASTERN COWETA...WESTERN SPALDING...SOUTHEASTERN MERIWETHER AND
WESTERN PIKE COUNTIES UNTIL 945 AM EST...

At 917 AM EST...a line of thunderstorms was extending from near Lake
Horton to Alvaton to Harris City...and moving east at 20 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Griffin, Greenville, Woodbury, Brooks, Molena, Williamson, Haralson,
Woolsey, Sunny Side, Gay, Hilltop, Hollonville, Rover, Highland
Mills, Raleigh, Experiment, Birdie, Vaughn, Alvaton and Digbey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3292 8480 3317 8463 3336 8448 3335 8425
      3334 8425 3333 8421 3299 8446 3299 8449
      3297 8451 3297 8453 3295 8452 3290 8453
TIME...MOT...LOC 1417Z 270DEG 18KT 3334 8445 3316 8460 3297 8475
Special weather statement, Jan 3, 9:45 AM EST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
945 AM EST Fri Jan 3 2020

GAZ089>091-031515-
Chattahoochee GA-Marion GA-Muscogee GA-
945 AM EST Fri Jan 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...NORTHWESTERN
MARION AND SOUTHEASTERN MUSCOGEE COUNTIES UNTIL 1015 AM EST...

At 945 AM EST...a strong thunderstorm was near Jamestown/south Fort
Benning, or near Cusseta...moving northeast at 45 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
North Fort Benning, Upatoi, Eelbeck/West Fort Benning, Marion Estates
and Oakland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3257 8474 3255 8468 3253 8468 3252 8469
      3252 8468 3253 8465 3248 8451 3229 8490
      3233 8495
TIME...MOT...LOC 1445Z 231DEG 41KT 3233 8488

WIND...40MPH
Special weather statement, Jan 3, 10:25 AM EST, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1025 AM EST Fri Jan 3 2020

GAZ037-047>049-058-059-031600-
Butts GA-Morgan GA-Walton GA-Jasper GA-Oconee GA-Newton GA-
1025 AM EST Fri Jan 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...MORGAN...SOUTHEASTERN
WALTON...NORTHERN JASPER...SOUTHERN OCONEE AND SOUTHEASTERN NEWTON
COUNTIES UNTIL 1100 AM EST...

At 1025 AM EST...a line of thunderstorms was extending from Brick
Store to near North Alcovy to near Jackson...and moving east at 45
mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Jackson, Madison, Monticello, Social Circle, Rutledge, Newborn,
Mansfield, Jenkinsburg, Bostwick, Shady Dale, Stewart, Ebenezer,
Turtle Cove, Worthville, Starrsville, Hard Labor Creek State Park,
Brick Store, Calvin, Farrar and Eudora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3370 8340 3367 8338 3352 8348 3327 8373
      3329 8409 3351 8384 3374 8367 3372 8335
TIME...MOT...LOC 1525Z 251DEG 38KT 3361 8373 3346 8381 3331 8400

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 7:17 PM ESTRiver Flood WarningFFCForsyth, Fulton48 hr
Jan 2, 7:23 PM ESTRiver Flood WarningFFCCobb118 min
Jan 2, 11:31 PM ESTRiver Flood WarningFFCForsyth4 hr
Jan 3, 6:12 AM ESTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Cherokee, Clarke, Cobb and 19 more4 hr
Jan 3, 8:29 AM ESTRiver Flood WarningFFCGwinnett7 hr
Jan 3, 8:38 AM ESTSpecial Weather StatementFFCMeriwether, Troup37 min
Jan 3, 8:45 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Fulton30 min
Jan 3, 9:15 AM ESTSpecial Weather StatementFFCDeKalb, Henry, Rockdale30 min
Jan 3, 9:17 AM ESTSpecial Weather StatementFFCMeriwether, Spalding28 min
Jan 3, 9:45 AM ESTSpecial Weather StatementFFCChattahoochee30 min
Jan 3, 10:25 AM ESTSpecial Weather StatementFFCButts, Jasper, Morgan35 min
Jan 3, 12:54 PM ESTSpecial Weather StatementFFCMacon36 min
Jan 3, 1:08 PM ESTSpecial Weather StatementFFCWilkes37 min
Jan 3, 1:21 PM ESTSpecial Weather StatementFFCJasper24 min
Jan 3, 1:33 PM ESTSpecial Weather StatementFFCHouston27 min
Jan 3, 1:35 PM ESTSpecial Weather StatementFFCCrisp25 min
Jan 3, 1:41 PM ESTSpecial Weather StatementFFCGreene, Morgan34 min
Jan 3, 1:50 PM ESTSpecial Weather StatementFFCMacon, Schley25 min
Jan 3, 1:55 PM ESTSpecial Weather StatementFFCJasper35 min
Jan 3, 2:01 PM ESTSpecial Weather StatementFFCCrisp, Dooly29 min
Jan 3, 2:13 PM ESTSpecial Weather StatementFFCWilkes32 min
Jan 3, 2:26 PM ESTSpecial Weather StatementFFCDodge, Pulaski34 min
Jan 3, 2:37 PM ESTSpecial Weather StatementFFCWashington, Wilkinson23 min
Jan 3, 3:20 PM ESTSpecial Weather StatementFFCWilcox25 min
Jan 3, 3:43 PM ESTSpecial Weather StatementFFCCrisp32 min
Jan 3, 3:48 PM ESTRiver Flood WarningFFCGwinnett, Walton3 hr
Jan 3, 3:57 PM ESTSpecial Weather StatementFFCTwiggs33 min
Jan 3, 4:55 PM ESTSpecial Weather StatementFFCLaurens35 min
Jan 3, 5:54 PM ESTSpecial Weather StatementFFCJefferson21 min
Jan 3, 6:00 PM ESTTornado WarningFFCJefferson15 min
Jan 3, 6:27 PM ESTSpecial Weather StatementFFCLaurens33 min

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.